# SDR CA050803008

- Difficulty date: July 7, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 2,374 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS FOUND AT LOWER CROSS TUBE SAME CRACKS FOUND ON PREVIOUS MOUNT.  BOTH MOUNTS OVERHAULED, WELDING CRACKS LOCATED BESIDE WELD AREA SHOULD HAVE GUSSET PLATE WELDED AT THIS AREA TO RE-INFORCE.
